MathML/XML series: an introduction

ROWLETT, P.J., 2005. MathML/XML series: an introduction. MSOR Connections, 5 (4), pp. 25-26. ISSN 1473-4869

[img]
Preview
Text
197426_2125 Rowlett Publisher.pdf

Download (120kB) | Preview
Item Type: Journal article
Publication Title: MSOR Connections
Creators: Rowlett, P.J.
Publisher: Maths, Stats and OR Network; Higher Education Academy
Place of Publication: Birmingham
Date: 2005
Volume: 5
Number: 4
ISSN: 1473-4869
Rights: © 2005, Maths, Stats & OR Network
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:31
Last Modified: 19 Oct 2015 14:33
URI: http://irep.ntu.ac.uk/id/eprint/14074

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year